# SDR 2010F00120

- Difficulty date: June 2, 2010
- Submitted: June 2, 2010
- Operation: General aviation
- Aircraft: N765SA
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21833
- Aircraft time: 95,098 hours, 19,619 cycles
- Engine: Ge CF650*
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 65B940511
- Part serial: 000048
- Condition: Delaminated
- Location: Nr 2 Pylon
- Part time: 95,098 hours, 19,619 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NR2, SKIN PYLON NR2 DELAMINATION ( RT INNER SIDE ) BETWEEN NAC STA 201.4 TO NAC STA 286,00.
